# SDR CA060829005

- Difficulty date: August 11, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 767
- Aircraft time: 54,071 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: GOODRICH
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF OFF-WING SLIDE COMPARTMENT DOOR LATCHES AND DISCONNECT HOUSING IAW SB 767-25A0260, BOTH OFF-WING SLIDES WERE INFLATED WITHOUT THE ASSOCIATED SLIDE COMPARTMENT DOOR BEING COMMANDED OPEN.   AS A RESULT THE COMPARTMENT DOORS, LATCHES, SLIDES AND IB FLIGHT CONTROLS WERE DAMAGED BY THE FORCE OF THE CONFINED SLIDES. ZOOM AIRLINES HAS HAD 2 PREVIOUS SIMILAR UNCOMMANDED OFF-WING SLIDE DEPLOYMENTS (JULY 29, 2005 AND SEPTEMBER 2, 2005) DURING ROUTINE MAINTENANCE.   IN BOTH PREVIOUS INCIDENTS ZOOM HAS INVESTIGATED AND TAKEN MITIGATING ACTIONS. MFG IS WELL AWARE OF THE SERVICE RELATED PROBLEMS. REF  767-FTD-25-00004, 767-FTD-25-03003,  767-FTD-25-06001.  ZOOM`S TCCA PMI HAS ASKED THAT T
